# SDR SWAA2022021459614

- Difficulty date: January 8, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT STRUCTURE WING TO BODY FAIRING ANGLE AT LEVEL BS 500D AND STRINGER 19L AT LT WING ; 2022-11274 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-22.; [02] REPLACED SUPPORT STRUCTURE AND FASTENERS LOC. ON WING TO BODY FAIRING ANGLE AT LEVEL BS 500D AND STRINGER 19L AT LT WING IAW B737-700 SRM 51-40-02 AND DRAWING 116A3110 REV-.; [03] TASK CARD COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
